# SDR CALA2016071200422

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 33,649 hours, 11,820 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ANTI-SKID LIGHT ILLUMINATED DURING ROTATION AND CONTINUED INTO CLIMB WITH VIBRATION.  FOUND NR 3 MLG TIRE BLOWN.  FURTHER EVALUATION SHOWED 3 HYDRAULIC LINES BROKEN, DOWNLOCK SENSOR WIRE HARNESS DAMAGED, WIRE HARNESS CONDUIT DAMAGED, AFT FLAP DAMAGED, AFT TRAILING EDGE PANEL HAS 3 IN CRACK.  REPAIRS IN WORK
